# SDR AUS20040377

- Difficulty date: April 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 26111441
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ACTUATOR SUPPORT ASSEMBLY CRACKED.
